This product has been discontinued.
Contains Acetaminophen Oral Suspension - Fever Reducer, Pain Reliever
Pediatricians' 1st Choice
80 mg per 1/2 teaspoon (160 mg per 5 mL)
Mom Trusted 50 Years
Did You Know?
Moms have relied on Children's Tylenol® for over 50 years
Pediatricians recommend Children's Tylenol® more than any other brand for pain and fever relief
The makers of Children's Tylenol® do not manufacture store brands.
Other questions or comments? Call toll-free 1-877-895-3665 (English) or 1-888-466-8746 (Spanish)
relieves minor aches and pains due to:
the common cold
Sore throat warning: if sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
Do not use with any other product containing acetaminophen.
When using this product do not exceed recommend dose (see overdose warning)
Stop use and ask a doctor if
pain gets worse or lasts more than 5 days
fever gets worse or lasts more than 3 days
new symptoms occur
redness or swelling is present
These could be signs of a serious condition
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) may cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
©MCN-PPC, Inc. 2010
Active Ingredients: (in each 5 mL = 1 teaspoon): Acetaminophen USP (160 mg) (Pain reliever/fever reducer)
Inactive Ingredients: Anhydrous Citric Acid, Butylparaben, FD&C Blue 1, Flavor, Glycerin, High Fructose Corn Syrup, Microcrystalline Cellulose, Carboxymethylcellulose Sodium, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucralose, Xanthan Gum
Do not give more than directed (see overdose warning)
Shake well before using
Find right dose on chart below. If possible, use weight to dose, otherwise use age.
Use only enclosed dosing cup designed for use with this product. Do not use any other dosing device.
If needed, repeat dose every 4 hours while symptoms last
Do not give more than 5 times in 24 hours
Do not give for more than 5 days unless directed by a doctor
Weight (lb) Age (yr) Dose (tsp or mL)
under 24 under 2 years ask a doctor
24-35 2-3 years 1 tsp or 5 mL
36-47 4-5 years 1 1/2 tsp or 7.5 mL
48-59 6-8 years 2 tsp or 10 mL
60-71 9-10 years 2 1/2 tsp or 12.5 mL
72-95 11 years 3 tsp or 15 mL
Attention: Use only enclosed dosing cup specifically desinged for use with this product. Do not use any other dosing device.
each teaspoon contains: sodium, 2 mg
store between 20-25°C (69-77°F)
do not use if bottle wrap, or foiled inner seal imprinted "Safety Seal®" is broken or missing
see bottom panel for lot number and expiration date